# SDR FDIA2020060900001

- Difficulty date: June 7, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N633AT
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000087
- Aircraft time: 26,795 hours, 19,226 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Control
- Part number: 10301
- Part serial: 14
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

PILOTS STARTED HAVING COMMUNICATION PROBLEMS AND THEN SMELLED SMOKE. THE CO-PILOT STILL HAD SOME COMMUNICATION CAPABILITY. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO BASE UNEVENTFULLY.
